# SDR QXEA2010092400553

- Difficulty date: September 20, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 18,724 hours, 13,704 cycles
- Engine: Ge CF34*
- System (JASC): 7710 · Power Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Right Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENG DEGRADE CAUTION MESSAGE AFTER COWL ANTIICE SELECTED ON DIVERED FOR OVER WEIGHT LANDING.  DESCENT RATE AT 300 FT PER MIN UPON TOUCHDOWN. REPORTED CODE 351B,BIT 19, CW FIM TASK 72-00-00-810-804-A01.  R & R T2 SENSORS K20 & K22 IAW TASK 24-05-07-000-801-AND 24-05-07-400-801.  OPS CKS GOOD, CW TASK 05-51-210-801-A01 FOR OVERWEIGHT LANDING NO MAINT REQUIRED DUE TO DECENT RATE OF LESS THAN 360FPM. RETURNED TO SERVICE.
